کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5777042 1413649 2017 9 صفحه PDF ندارد دانلود کنید
عنوان انگلیسی مقاله
Finite maximal codes and triangle conjecture
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
Finite maximal codes and triangle conjecture
چکیده انگلیسی

In this paper, we give a property of the structure of finite maximal codes. By using this property, we obtain some results which are closely related to the results on the triangle conjecture proposed by Perrin and Schützenberger in 1981.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 340, Issue 3, March 2017, Pages 541-549
نویسندگان
, ,